# SDR ABXA9900690

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3619434505
- Condition: Cracked
- Location: Bs 390
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE FITTING CRACKED AT STATION 390 AND LONGERON 33 -35 RIGHT.  REPAIRED IAW ABX REA D853-32693MR.
